MAUDE Adverse Event Report: MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116001A0
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our table 116001a0: otesus or table column, stationary.As it was stated during a robotic procedure, the operating table unexpectedly moved from a head-down position to a horizontal position, and the legs returned to their neutral orientation, while the da vinci system remained docked with instruments inserted.The surgery was completed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in change of the position of the patient, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).D10 concomitant products: 115030b0 - modular universal table top sn (b)(6).116091ae - ir remote control sn (b)(6).

Brand Name
OTESUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24895608
Report Number8010652-2026-0000035
Device Sequence Number10476722
Product Code FQO
UDI-Device Identifier04046768100657
UDI-Public(01)04046768100657
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number116001A0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown